Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pancreatitis
Aug 1, 2006

I need your help. I recently started a job in Newport News Virginia. I have been HIV positive for 10 years and I have been having problems for the last month that appear to be pancreatitis (swollen abdomen, altered taste, weakness, slight neuropathy). Unfortunately my hiv specialist is in Houston and I cannot get back and don't know of any HIV doctors in Newport News. I am also taking Videx Ec, REyataz, and Emtriva, and I understand Videx could be a culprit. Until I can find a specialist, should I just stop taking all medications for a short period of time? I need some help pretty quick.

Response from Dr. Henry

I would contact a local provider or AIDS service organization as soon as possible and arrange to be seen/evaluated. In Newport News you could call the Peninsula Health Center @ 757-594-7300 and ask for the HIV Coordinator to get advice about which provider to see (Riverside Health Center is one option). In Hampton you could call Hampton Roads Medical Specialist at 757-838-8677. I strongly advise getting connected immediately with a local specialist. KH



Previous
myoclonus action and hiv
Next
second stage

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement